# SDR SWAA2022010355980

- Difficulty date: December 24, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE DOOR CUTOUT WEB UPPER AREA LOCATED BETWEEN BS442 TO BS 490 AT FWD CARGO COMPARTMENT.  REPLACED DOOR CUTOUT WEB UPPER AREA LOCATED FASTENERS IAW SRM 51-40-02 AND SRM 51-10-02 AND DWG 143A0081 SHEET 38 REV. B.  REPLACED DOOR CUTOUT WEB UPPER IAW SRM 51-40-02 AND SRM 51-10-02 AND DWG 143A0081 SHEET 38 REV B.
